# SDR MALA060462

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 15,338 hours, 14,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN ALONG THE AFT EDGE OF THE AFT CARGO DOOR CUTOUT WAS FOUND DAMAGED.  THE OUTER SKIN HAD A "PROUD" AREA 2 7/16 HIGH BY 5/8 WIDE BY 0.032 INCH PROUD AT STRINGER 26.  BELOW THAT WAS A 1 BY 1 BY 0.024 INCH DEEP TRIANGULAR DENT WHICH INCLUDED AN AREA 1.0 BY 0.125 INCH OF MISSING MATERIAL. THE SECOND SKIN LAYER WAS DENTED 0.875 AT THE SKIN EDGE BY 0.100 INCH DEEP.  REPAIRS CARRIED OUT IAW MESABA EO NR A53492.
